Some remarks on the arithmetic Hodge index conjecture

Klaus Künnemann

Compositio Mathematica (1995)

  • Volume: 99, Issue: 2, page 109-128
  • ISSN: 0010-437X

How to cite


Künnemann, Klaus. "Some remarks on the arithmetic Hodge index conjecture." Compositio Mathematica 99.2 (1995): 109-128. <>.

author = {Künnemann, Klaus},
journal = {Compositio Mathematica},
keywords = {standard conjectures of Grothendieck; arithmetic variety; Arakelov varieties; real Arakelov Chow groups},
language = {eng},
number = {2},
pages = {109-128},
publisher = {Kluwer Academic Publishers},
title = {Some remarks on the arithmetic Hodge index conjecture},
url = {},
volume = {99},
year = {1995},

AU - Künnemann, Klaus
TI - Some remarks on the arithmetic Hodge index conjecture
JO - Compositio Mathematica
PY - 1995
PB - Kluwer Academic Publishers
VL - 99
IS - 2
SP - 109
EP - 128
LA - eng
KW - standard conjectures of Grothendieck; arithmetic variety; Arakelov varieties; real Arakelov Chow groups
UR -
ER -


  1. 1 Bachmat, E.: A Fourier transform construction for Arakelov Chow groups of arithmetic abelian schemes. Duke Math. J., Int. Math. Res. Notices, No. 7, (1993), 227-232. Zbl0851.14018MR1230299
  2. 2 Beilinson, A.A.: Higher regulators and values of L-functions. J. Soviet Math.30 (1985), 2036-2070. Zbl0588.14013
  3. 3 Bost, J-B., Gillet, H., Soulé C.: Heights of projective varieties and positive Green currents. Journal of the AMS7 (1994), 903-1027. Zbl0973.14013MR1260106
  4. 4 Deninger, C., Murre, J.: Motivic decomposition of abelian schemes and the Fourier transform. J. reine angew. Math.422 (1991), 201-219. Zbl0745.14003MR1133323
  5. 5 Fulton, W.: Intersection theory. Springer: Berlin-Heidelberg-New York1984. Zbl0541.14005MR732620
  6. 6 Gillet, H., Soulé C.: Arithmetic intersection theory. Publ. Math. I.H.E.S. 72 (1990), 94-174. Zbl0741.14012MR1087394
  7. 7 Gillet, H., Soulé C.: Arithmetic analogs of the standard conjectures. In: U. Jannsen, S. L. Kleiman, J-P. Serre: Proceedings of the conference on motives, Seattle 1991, Proceedings of Symposia in Pure Mathematics55I (1994), 129-140. Zbl0820.14007MR1265527
  8. 8 Gillet, H., Soulé C.: Characteristic classes for algebraic vector bundles with hermitian metrics I, II. Annals of Math.131 (1990), 163-238. Zbl0715.14006MR1038362
  9. 9 Künnemann, K.: A Lefschetz decomposition for Chow motives of abelian schemes. Invent. math.113 (1993), 85-102. Zbl0806.14001MR1223225
  10. 10 Künnemann, K.: Arakelov Chow groups of abelian schemes, arithmetic Fourier transform and analogues of the standard conjectures of Lefschetz type. Math. Ann.300 (1994), 365-392. Zbl0808.14020MR1304428
  11. 11 Moriwaki, A.: Hodge index theorem for arithmetic cycles of codimension one. Alg. geom. e-prints, March, 94. Zbl0873.14005
  12. 12 Wells, R.O., Jr.: Differential analysis on complex manifolds. Grad. texts in math.65, Springer: Berlin-Heidelberg-New York, 1980. Zbl0435.32004MR608414

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.